# SDR UIEA2011091300498

- Difficulty date: September 13, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME BS 2231 BETWEEN S24-25L, 1 EA FASTENER HOLE CRACK APPROX 0.040 LONG AT FRAME STRAP.    REPAIRED IAW HX RS R53-62-27215, REV A.  REPAIR WORK DETAILS REF TO NRC 51276.
